| Model Number |
HC105-26 |
| Medical Device Problem Code |
Gradient Increase (1270)
| Health Effect - Clinical Code |
Pulmonary Regurgitation (2023)
| Date of Event |
07/24/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 16 years and 1 month post implant of this valved conduit in the pulmonary position of a pediatric patient, it was replaced valve-in-valve with a transcatheter valve.The reasons for replacement were reported as high gradients and moderate pulmonary regurgitation.No additional adverse patient effects were reported.